Out of focus.
Note: Extreme boredom warning
Normally, a title is the last thing I come up with.
Sometimes, I’ve managed to post a piece without even thinking of one. But everything seems ass backwards at the moment, so why not start with the title? Perhaps it will work better this way.
Obviously, that first photograph is out of focus. In edit mode, it’s easy enough to see, but when I’m taking pictures, it is increasingly difficult these days.
Maybe I should bring forward my appointment with the eye doctor. Last time I saw her, she said something a bit vague about my cataracts and not wanting to wait for next year’s appointment, but June was too soon.
However, I don’t recall my mother’s cataracts causing her to see double!
When I first started seeing double, I thought it was medication-related, although it would come and go when my medications had not changed.
Then I thought it was the Botox injections I had for headaches. The neurologist shook her head and sent me for an MRI, which of course was normal.
Then a specialist was all set to measure my eyes for prismatic lenses, when my eyesight righted itself. No more double vision.
So I cancelled that appointment.
Next, I moved to New York and started all over.
Last year I got a fabulous pair of photo-sensitive, “progressive” glasses with prisms and when I put them on, it was a whole new world out there.
I couldn’t believe the difference.
It had never occurred to me that ones eyes can become misaligned! Due to shrinkage of the skull?
Never heard of it before. It’s most inconvenient.
Just lately, though, even with my glasses on, I am sometimes seeing double again and I’m having trouble reading.
Can my skull still be shrinking?!
It is sort of scary what happens to the human body as it ages. Periodically I’ll look at myself and think “when did that happen?”
The scarier part is “how much worse can it get?”
Not the end of the world, that my eyesight is wonky.
I have a driver, at least.
But there is all this other stuff which could be due to oxycodone withdrawal.
On the other hand…..
My new PCP, who wants me off the oxy encouraged me to increase my intake of Lyrica. Maybe it’s the “in” drug.
It did help me when I first took it, but here’s the thing:
Lyrica has so many SIDE EFFECTS:
Depression/anxiety/pins and needles/loss of energy/sleepiness/shivering/blurred vision/double vision/trouble recognizing objects/hoarseness/trouble thinking or planning/unsteady walk/joint or muscle pain/general discomfort/cough/puffiness around eyes and face/lack of coordination/difficulty swallowing/abnormal thinking….
Those are just the side-effects that I could be experiencing. There are at least twice that many.
But: how do I know what to attribute to which cause?
Should I even be writing a blog?
For one thing, I’ll go back to writing the title last.